HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Myasthenia gravis and a rare complication of chemotherapy.

Abstract
We describe a patient with myasthenia gravis and thymoma who developed recurrent severe myasthenic crises associated with the use of combination chemotherapy.
AuthorsChristina V T Ng
JournalThe Medical journal of Australia (Med J Aust) Vol. 182 Issue 3 Pg. 120 (Feb 7 2005) ISSN: 0025-729X [Print] Australia
PMID15698357 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Cholinesterase Inhibitors
  • Etoposide
  • Dexamethasone
  • Doxorubicin
  • Pyridostigmine Bromide
  • Cisplatin
Topics
  • Antineoplastic Combined Chemotherapy Protocols (adverse effects)
  • Cholinesterase Inhibitors (administration & dosage)
  • Cisplatin (administration & dosage)
  • Dexamethasone (administration & dosage)
  • Doxorubicin (administration & dosage)
  • Etoposide (administration & dosage)
  • Humans
  • Male
  • Middle Aged
  • Myasthenia Gravis (etiology, therapy)
  • Pyridostigmine Bromide (administration & dosage)
  • Recurrence
  • Thymoma (complications, drug therapy)
  • Thymus Neoplasms (complications, drug therapy)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: